# SDR SIMA20150910004

- Difficulty date: September 10, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,973 hours, 35,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED AT 1ST FASTENER BELOW STRINGER 2L ON FRAME 75, APPROX 3/8" LONG.  EASI 8071 USED, 100-500 KHZ PROBE, FREQ=400, V-GAIN=78.5, H-GAIN= 65.0, LPF=100.  REPAIRED LT UPPER FUSELAGE SKIN AT FIRST FASTENER BELOW STRINGER 2L ON FRAME 75 IAW ERS-EM-53MR-1689.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
